Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 16, NWS Fort Worth, TX

November 10, 201420 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 10, 2014, 10:25 PM CST for 20 counties in Texas. It took effect at Nov 11, 2014, 12:00 AM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2014, 10:25 PM CST (04:25 UTC)
In effect from
Nov 11, 2014, 12:00 AM CST
Expired
Nov 11, 2014, 3:15 AM CST
In force
3 hr
Issued by
NWS Fort Worth, TX

Counties Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Grayson County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2010 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WWUS74 KFWD 110425
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CST MON NOV 10 2014

WIND ADVISORY NOW IN EFFECT OVERNIGHT FOR THE NORTHWESTERN HALF OF
THE REGION...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING.

A STRONG COLD FRONT CONTINUES TO SURGE SOUTH THROUGH THE SOUTHERN
PLAINS AND WILL BRING WINDY AND MUCH COLDER CONDITIONS ACROSS
NORTH TEXAS AS IT PUSHES THROUGH THE REGION TONIGHT THROUGH
TUESDAY MORNING. A WIND ADVISORY IS NOW IN EFFECT OVERNIGHT FOR
AREAS GENERALLY ALONG AND NORTHWEST OF A LINE FROM SHERMAN TO
DALLAS TO COMANCHE. A FREEZE WATCH FOR TUESDAY NIGHT AND
WEDNESDAY MORNING HAS BEEN EXTENDED SOUTH OF THE INTERSTATE 20
CORRIDOR TO INCLUDE LOCATIONS GENERALLY ALONG AND NORTH OF A LINE
FROM LAMPASAS TO CANTON.

TXZ091>093-100>104-115>120-129>133-141-111230-
/O.NEW.KFWD.WI.Y.0016.141111T0600Z-141111T1600Z/
/O.CON.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-COMANCHE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON
1025 PM CST MON NOV 10 2014

...WIND ADVISORY IN EFFECT UNTIL 10 AM CST TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST TUESDAY. 

* FREEZE WATCH LOCATION...ALONG AND NORTH OF A LINE FROM LAMPASAS
  TO CANTON. WIND ADVISORY LOCATION...ALONG AND NORTHWEST OF A
  LINE FROM SHERMAN TO DALLAS TO COMANCHE.

* TEMPERATURES...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S 
  NEAR THE RED RIVER TO THE LOW 30S ALONG THE SOUTHERN EDGE OF 
  THE WATCH AREA. 

* WINDS...SUSTAINED WINDS BETWEEN 20 AND 30 MPH WITH OCCASIONAL
  GUSTS TO 40 MPH.

* TIMING OF WINDS...SHORTLY AFTER MIDNIGHT FOR THE NORTHWESTERN-
  MOST COUNTIES...WITH WINDS SPREADING SOUTHEAST ACROSS THE REST
  OF THE ADVISORY AREA ALONG WITH THE COLD FRONT. TIMING OF THE
  FREEZE...2 AM THROUGH 10 AM WEDNESDAY.

* IMPACTS...FREEZE...COLD SENSITIVE PLANTS MAY FREEZE...AND
  OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM COLD. WIND...DRIVING
  MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. LIGHTWEIGHT OBJECTS
  THAT ARE NOT PROPERLY SECURED MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ094-095-105>107-121>123-134-142>145-156-157-111230-
/O.CON.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-ELLIS-
MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...
FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...
EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE
1025 PM CST MON NOV 10 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* LOCATION...ALONG AND NORTH OF A LINE FROM LAMPASAS TO CANTON.

* TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S 
  NEAR THE RED RIVER TO THE LOW 30S ALONG THE SOUTHERN EDGE OF 
  THE WATCH AREA. 

* IMPACTS...COLD SENSITIVE PLANTS MAY FREEZE...AND OUTDOOR PETS 
  MAY NEED EXTRA PROTECTION FROM COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
1 follow-up statement
907 
WWUS74 KFWD 110915
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
315 AM CST TUE NOV 11 2014

TXZ091>093-100>104-115>120-129>133-141-111715-
/O.CAN.KFWD.WI.Y.0016.000000T0000Z-141111T1600Z/
/O.UPG.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/
/O.NEW.KFWD.FZ.W.0003.141112T0800Z-141112T1500Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-COMANCHE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON
315 AM CST TUE NOV 11 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST WEDNESDAY. THE
WIND ADVISORY HAS BEEN CANCELED. THE FREEZE WATCH IS NO LONGER IN
EFFECT. 

* LOCATION...ALONG AND NORTHWEST OF A LINE FROM LAMPASAS TO
  CANTON.

* TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S
  NORTHWEST OF THE DFW AREA TO THE LOW 30S ALONG THE SOUTHEASTERN
  EDGE OF THE WARNING AREA.

* IMPACTS...FREEZE...COLD SENSITIVE PLANTS MAY FREEZE...AND
  OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$

TXZ094-095-105>107-121>123-134-142>145-156-157-111715-
/O.UPG.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/
/O.NEW.KFWD.FZ.W.0003.141112T0800Z-141112T1500Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-ELLIS-
MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...
FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...
EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE
315 AM CST TUE NOV 11 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...ALONG AND NORTHWEST OF A LINE FROM LAMPASAS TO
  CANTON.

* TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S
  NORTHWEST OF THE DFW AREA TO THE LOW 30S ALONG THE SOUTHEASTERN
  EDGE OF THE WARNING AREA.

* IMPACTS...COLD SENSITIVE PLANTS MAY FREEZE...AND OUTDOOR PETS 
  MAY NEED EXTRA PROTECTION FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 10, 8:27 PM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Nov 10, 8:27 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CST MON NOV 10 2014

.UPDATE...
THE FORECAST IS CURRENTLY IN GOOD SHAPE AS WE AWAIT A STRONG COLD
FRONT WHICH IS NOW PLUNGING SOUTHWARD TOWARDS NORTH TEXAS. THE FRONT
SHOULD BEGIN CROSSING THE RED RIVER SHORTLY AFTER MIDNIGHT...THEN
PUSH SOUTH ACROSS THE REST OF THE REGION DURING THE OVERNIGHT
HOURS. THE MAIN UPDATE WITH THIS PACKAGE IS TO EXTEND THE FREEZE
WATCH WEDNESDAY MORNING SOUTH THROUGH THE I-20 CORRIDOR BASED ON
THE LATEST GUIDANCE. THIS INCLUDES THE DALLAS-FORT WORTH
AREA...WHERE A FEW HOURS OF TEMPERATURES BELOW FREEZING WILL BE
POSSIBLE WEDNESDAY MORNING.

30

&&

.AVIATION...
/ISSUED 620 PM CST MON NOV 10 2014/
THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE IS THE
TIMING OF THE COLD FRONT AND THE ASSOCIATED WIND SHIFT ALONG WITH
SOME POST FRONTAL MVFR CEILINGS.

AT 6 PM THE COLD FRONT WAS MOVING STEADILY SOUTH THROUGH THE TEXAS
PANHANDLE AND NORTHERN OKLAHOMA. THE FRONT IS ON TRACK TO REACH
THE METROPLEX TAF SITES BETWEEN 08Z AND 09Z AND WACO BY 11Z.
SOUTHERLY WINDS WILL REMAIN IN THE 12 TO 15 KNOT RANGE PRIOR TO
FROPA WITH A FEW HIGHER GUSTS. POST FRONTAL WINDS WILL BE FROM THE
NORTH/NORTHWEST AT 20 KNOTS GUSTING TO AROUND 30 KNOTS. WIND
SPEEDS SHOULD SLOWLY DECREASE TUESDAY AFTERNOON.

VFR CONDITIONS WILL PREVAIL UNTIL THE FRONT ARRIVES...THEN
AN AREA OF POST FRONTAL CLOUDS BETWEEN 2000 AND 3000 FT WILL COVER
THE REGION. THESE CEILINGS WILL SLOWLY LIFT AFTER SUNRISE TUESDAY
AND SCATTER OUT AROUND MIDDAY AT THE METROPLEX TAF SITES AND EARLY
AFTERNOON IN WACO.

79

&&

.PREV DISCUSSION... /ISSUED 342 PM CST MON NOV 10 2014/
IT HAS BEEN A MOSTLY SUNNY...WINDY AND WARM AFTERNOON ACROSS
NORTH AND CENTRAL TEXAS WITH TEMPERATURES CLIMBING INTO THE UPPER
70S TO MID 80S. THE WIND ADVISORY THAT HAS BEEN IN EFFECT FOR THE
ENTIRE FORECAST AREA WILL LIKELY BE ALLOWED TO EXPIRE AT 6 PM AS
STRONG GUSTS DECREASE.

AT 3 PM...AN INTENSE SURFACE LOW WAS OVER THE OKLAHOMA/TEXAS
PANHANDLES WITH A STRONG FRONT EXTENDING FROM SOUTHEASTERN IOWA
INTO THE LOW AND THEN NORTHWEST INTO EXTREME SOUTHEASTERN
COLORADO. THIS FRONT WILL MOVE SOUTH...ENTERING THE NORTHWESTERN
PART OF THE FORECAST AREA BY MIDNIGHT...AND TO NEAR A BONHAM TO
DALLAS TO BROWNWOOD LINE BY 3 AM AND THROUGH THE SOUTHEASTERN
ZONES SHORTLY AFTER DAYBREAK TUESDAY.

SOME LOW CLOUDS ARE EXPECTED IMMEDIATELY BEHIND THE FRONT. THIS
ALONG WITH STRONG COLD ADVECTION WILL RESULT IN NEAR STEADY OR
SLOWLY FALLING TEMPERATURES FOR MOST OF THE MORNING...WITH ONLY A
SLIGHT WARM UP DURING THE AFTERNOON. FORECAST HIGHS ARE EXPECTED
TO RANGE FROM THE MID/UPPER 40S NORTHWEST TO THE MID TO UPPER 50S
SOUTHEAST. NORTH WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH
WILL MAKE FOR A VERY COOL VETERAN/S DAY.

DRY AND COOLER THAN SEASONAL NORMAL TEMPERATURES ARE EXPECTED FOR
THE REST OF THE WORK WEEK. FREEZING TEMPERATURES ARE EXPECTED
MAINLY ACROSS THE NORTH AND WEST WEDNESDAY MORNING...AND WILL
OCCUR FARTHER SOUTH THURSDAY AND FRIDAY MORNINGS. A FREEZE WATCH
WILL REMAIN IN PLACE FOR AREAS ALONG AND NORTHWEST OF A COMANCHE
TO WEATHERFORD TO MCKINNEY TO PARIS LINE. THIS WATCH MAY NEED TO
BE EXPANDED SLIGHTLY SOUTH AND EAST OVERNIGHT TONIGHT OR TUESDAY
MORNING. HIGHS WILL BE IN THE 40S TO LOWER 50S. THESE TEMPERATURES
WILL BE 15 TO 20 DEGREES BELOW THE NORMALS FOR THIS TIME OF THE
YEAR.

TEMPERATURES WILL MODERATE SLIGHTLY FOR THE WEEKEND AHEAD OF
ANOTHER SHORTWAVE AND COLD FRONT. THERE WILL BE LOW RAIN CHANCES
SATURDAY AND SUNDAY. WE WILL HAVE TO KEEP AN EYE ON LOW
TEMPERATURES FOR SATURDAY MORNING...AS LOCATIONS NEAR THE RED
RIVER MAY BE NEAR FREEZING. GIVEN THE POTENTIAL FOR CHANGES IN
TIMING OF THE ONSET OF THE PRECIPITATION...WILL OPT TO JUST KEEP
THE PRECIPITATION TYPE AS JUST LIGHT RAIN FOR NOW.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  43  50  31  45  30 /   5  10   5   0   5
WACO, TX              43  54  33  51  30 /   5  10   5   0   5
PARIS, TX             44  50  28  47  29 /  10  20   5   5  10
DENTON, TX            40  49  29  45  27 /   5  10   5   0   5
MCKINNEY, TX          41  50  29  46  28 /  10  10   5   0   5
DALLAS, TX            43  51  32  46  31 /  10  10   5   0   5
TERRELL, TX           45  52  31  48  31 /  10  10   5   5   5
CORSICANA, TX         46  54  33  51  32 /  10  10   5   5   5
TEMPLE, TX            45  55  33  50  31 /  10  10   5   0   5
MINERAL WELLS, TX     39  49  27  44  27 /   5   5   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR TXZ091>095-100>107-115>123-129>134-141>145-156-157.

&&
Hazardous weather outlook, Nov 10, 9:08 PM CST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CST MON NOV 10 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120315-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
908 PM CST MON NOV 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TEMPERATURES WILL LIKELY FALL BELOW FREEZING WEDNESDAY MORNING
FOR LOCATIONS ALONG AND NORTH OF A LINE FROM LAMPASAS TO
CANTON...AND A FREEZE WATCH HAS BEEN ISSUED AS A RESULT. FREEZING
TEMPERATURES WILL BE POSSIBLE FARTHER SOUTH THURSDAY AND FRIDAY
MORNINGS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:15 AM CSTFreeze WarningFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 35 more30 hr
Nov 11, 3:05 PM CSTFreeze WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Hopkins and 9 more25 hr

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.